Alert archive / Texas / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 13, NWS Amarillo, TX

April 16, 2009Deaf Smith County, Hartley County, Oldham County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Apr 16, 2009, 6:13 PM CDT for Deaf Smith County, Hartley County, Oldham County, Texas. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 16, 2009, 6:13 PM CDT (23:13 UTC)
Expired
Apr 16, 2009, 7:15 PM CDT
In force
62 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Deaf Smith County, TX, Hartley County, TX, Oldham County, TX

The radar

The Amarillo radar (KAMA), 74 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 16, 6:20 PM CDTHAIL 16 W Simms, TXHAIL ENDED AT 620 PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 16, 2:42 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.2 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2009-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 525 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2009-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 320 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
525 J/kg
Mixed-layer CIN
-282 J/kg
Mixed-layer LCL
678 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
320 m²/s²
0-3 km storm-relative helicity
252 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KAMA 162313
SVRAMA
TXC117-205-359-170015-
/O.NEW.KAMA.SV.W.0013.090416T2313Z-090417T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
613 PM CDT THU APR 16 2009

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DEAF SMITH COUNTY IN THE PANHANDLE OF TEXAS
  HARTLEY COUNTY IN THE PANHANDLE OF TEXAS
  OLDHAM COUNTY IN THE PANHANDLE OF TEXAS

* UNTIL 715 PM CDT

* AT 609 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF DOLLAR SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST OF ROMERO TO
  15 MILES WEST OF HEREFORD...MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WILDORADO...
  CHANNING...
  HEREFORD...
  DAWN...
  VEGA...
  SIMMS...
  HARTLEY...
  ADRIAN...
  BOYS RANCH...
  ROMERO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3602 10218 3475 10217 3477 10274 3597 10302
TIME...MOT...LOC 2313Z 229DEG 26KT 3560 10280 3477 10262

$$

JJB
3 follow-up statements
000 
WWUS54 KAMA 162328
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
628 PM CDT THU APR 16 2009

TXC117-205-359-170015-
/O.CON.KAMA.SV.W.0013.000000T0000Z-090417T0015Z/
HARTLEY TX-OLDHAM TX-DEAF SMITH TX-
628 PM CDT THU APR 16 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR DEAF SMITH...OLDHAM AND HARTLEY COUNTIES...

AT 623 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE 
THUNDERSTORMS THAT HAD PRODUCED QUARTER SIZE HAIL NEAR SIMMS. THESE 
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES SOUTHEAST 
OF ROMERO TO 11 MILES WEST OF HEREFORD...MOVING NORTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HEREFORD...
  DAWN...
  VEGA...
  ADRIAN...
  SIMMS...
  HARTLEY...
  WILDORADO...
  CHANNING...
  BOYS RANCH...
  ROMERO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE STRONG WINDS AND HAIL WILL IMPACT INTERSTATE 40 BETWEEN VEGA AND 
ADRIAN THROUGH 700 PM CDT. MOTORISTS SHOULD USE EXTREME CAUTION 
ESPECIALLY THOSE IN HIGH PROFILE VEHICLES.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3602 10218 3475 10217 3477 10274 3597 10302
TIME...MOT...LOC 2327Z 225DEG 23KT 3566 10275 3483 10257

$$

JJB
000 
WWUS54 KAMA 162352
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
652 PM CDT THU APR 16 2009

TXC117-205-359-170015-
/O.CON.KAMA.SV.W.0013.000000T0000Z-090417T0015Z/
HARTLEY TX-OLDHAM TX-DEAF SMITH TX-
652 PM CDT THU APR 16 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR EASTERN DEAF SMITH...OLDHAM AND HARTLEY COUNTIES...

AT 646 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER 
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS 
WERE LOCATED ALONG A LINE EXTENDING FROM 15 MILES SOUTHWEST OF 
HARTLEY TO 5 MILES NORTHWEST OF HEREFORD...MOVING NORTHEAST AT 25 
MPH.

* LOCATIONS IMPACTED INCLUDE...
  DAWN...
  VEGA...
  HARTLEY...
  WILDORADO...
  CHANNING...
  HEREFORD...
  ADRIAN...
  BOYS RANCH...
  SIMMS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAIL UP TO QUARTER SIZE HAS BEEN REPORTED IN SIMMS WITH THIS STORM.  
IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO 
PROTECT LIFE AND PROPERTY.

IN ADDITION...THIS LINE OF STORMS WILL IMPACT INTERSTATE 40 BETWEEN 
ADRIAN AND VEGA. MOTORISTS SHOULD USE EXTREME CAUTION ESPECIALLY 
THOSE IN HIGH PROFILE VEHICLES.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3477 10260 3597 10297 3602 10218 3475 10217
TIME...MOT...LOC 2350Z 225DEG 23KT 3576 10262 3493 10244

$$

JJB
000 
WWUS54 KAMA 170007
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
707 PM CDT THU APR 16 2009

TXC117-205-359-170015-
/O.CON.KAMA.SV.W.0013.000000T0000Z-090417T0015Z/
HARTLEY TX-OLDHAM TX-DEAF SMITH TX-
707 PM CDT THU APR 16 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHEASTERN DEAF SMITH...EASTERN OLDHAM AND HARTLEY COUNTIES...

AT 706 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY 
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS 
WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST OF 
HARTLEY TO 15 MILES SOUTHWEST OF WILDORADO...MOVING NORTHEAST AT 25 
MPH.

* LOCATIONS IMPACTED INCLUDE...
  VEGA...
  HARTLEY...
  WILDORADO...
  CHANNING...
  BOYS RANCH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3495 10249 3595 10285 3602 10218 3498 10218
TIME...MOT...LOC 0007Z 225DEG 23KT 3584 10253 3501 10235

$$

JJB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 3:46 PM CDT, 2 hours 27 minutes earlier.

Area forecast discussion, Apr 16, 3:46 PM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
346 PM CDT THU APR 16 2009

.DISCUSSION...
BOWLING BALL UPPER LEVEL LOW PROGRESSING SLOWLY FROM THE FOUR CORNERS
REGION TODAY...AND SHOULD CONTINUE ITS EWD TRACK TONIGHT AND FRIDAY.
DRYLINE RETREATING TO THE W NOW. EXPECT CONTINUED DVLPMT OF SHOWERS
AND TSTMS REST OF THIS AFTERNOON AND EVENING...WITH NUMEROUS TO
WIDESPREAD COVERAGE THIS EVENING AND TONIGHT AS MAIN UPPER LOW GETS
CLOSER. RETAINED SVR WORDING FOR TONIGHT...AND RAISED POPS TO LIKELY
ACROSS WRN ZONES...AND CATEGORICAL CNTRL AND ERN ZONES. SOME LOCALLY
HEAVY AMOUNTS PLAUSIBLE BEFORE 12Z FRI.

THEN ON FRIDAY...NRN ZNS MOST VULNERABLE TO WRAPAROUND PRECIP...WHILE
PARTS OF SRN TX PNHDL MAY GET DRY SLOTTED. HAVE HIGHEST POPS OK PNHDL
AND LOWEST SWRN TX PNHDL. ON SATURDAY...UPPER LOW CONTINUES ITS
MOVEMENT WITH NRN ZNS UNDER THREAT FOR WRAPAROUND PRECIP WHILE SRN
TX PNHDL SHOULD REMAIN DRY. KEPT SAME POP STRUCTURE AS WAS INHERITED.
IMPROVING WX TOWARDS SUNDAY MORNING...WITH NO POPS MENTIONED AFTER
SATURDAY NIGHT.

A RETURN TO DRIER AND WARMER WX SEEN FOR MOST OF NEXT WEEK AS UPPER
LEVEL RIDGE DVLPS OVER WRN US...THEN PROGRESSES INTO THE PLAINS
STATES. OVERALL...PREVIOUS FCST PCKG WAS IN VERY GOOD SHAPE AND HAVE
RETAINED ITS INTEGRITY.

ANDRADE

&&

.FIRE WEATHER...
NO MAJOR FIRE WEATHER CONCERNS ARE ANTICIPATED FOR THE NEXT FEW DAYS
AT LEAST DUE TO EXPECTED RAINFALL TONIGHT THROUGH SATURDAY.

ANDRADE

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                44  62  39  64  41 /  80  20  20  10  10
BEAVER OK                  48  59  42  62  40 /  90  70  40  30  20
BOISE CITY OK              40  54  37  59  38 /  70  50  30  20  10
BORGER TX                  47  65  45  65  46 /  80  30  20  20  10
BOYS RANCH TX              42  61  38  63  40 /  70  20  20  10  10
CANYON TX                  42  62  38  64  40 /  80  20  20  10  10
CLARENDON TX               50  64  43  68  44 /  90  30  20  10  10
DALHART TX                 41  56  37  61  39 /  70  30  30  20  10
GUYMON OK                  43  57  42  62  42 /  90  60  30  30  20
HEREFORD TX                40  62  36  64  39 /  70  20  20  10  10
LIPSCOMB TX                48  61  43  64  41 /  90  60  30  20  20
PAMPA TX                   47  63  45  64  45 /  90  40  20  20  10
SHAMROCK TX                51  64  45  68  45 /  90  40  20  10  10
WELLINGTON TX              52  66  46  70  46 /  90  40  20  10  10

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&
Hazardous weather outlook, Apr 16, 3:18 PM CDT, 2 hours 55 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
318 PM CDT THU APR 16 2009

OKZ001>003-TXZ001>020-171100-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
318 PM CDT THU APR 16 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG
AND EAST OF A DRYLINE THIS AFTERNOON AS A STRONG UPPER LEVEL LOW
PRESSURE SYSTEM SLOWLY APPROACHES THE REGION. SOME THUNDERSTORMS MAY
BECOME SEVERE WITH THE MAIN THREATS BEING LARGE HAIL AND DAMAGING
WINDS. A FEW TORNADOES WILL ALSO BE POSSIBLE THROUGH THIS EVENING.
HEAVY RAINFALL MAY ACCOMPANY THE INDIVIDUAL STORMS BUT WILL BE A
BIGGER THREAT TONIGHT AS A SQUALL LINE MOVES ACROSS THE AREA. THE
HEAVIEST RAINFALL IS EXPECTED IN THE EAST. A SEVERE THUNDERSTORM
WATCH HAS BEEN ISSUED THROUGH 10 PM FOR ALL OF THE TEXAS AND
OKLAHOMA PANHANDLES.

IN ADDITION...CAUTION IS ADVISED ON AREA LAKES THROUGH TONIGHT.
SOUTH WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...

THE STRONG UPPER LEVEL STORM SYSTEM WILL SLOWLY MOVE ACROSS THE
NORTHWEST SECTIONS OF THE PANHANDLES FRIDAY...AND THEN ACROSS
SOUTHWEST KANSAS SATURDAY...SUPPORTING ADDITIONAL THUNDERSTORM
DEVELOPMENT ACROSS THE OKLAHOMA AND TEXAS PANHANDLES. THERE WILL BE
A SLIGHT RISK FOR SEVERE THUNDERSTORMS MAINLY FRIDAY AND FRIDAY
NIGHT ACROSS THE NORTHERN AND EASTERN SECTIONS OF THE PANHANDLES.
LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE
OKLAHOMA AND TEXAS PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR
ACTIVATION THROUGH TONIGHT...AND THEN AGAIN FRIDAY AND FRIDAY NIGHT.

JOHNSON

In the hours before

Local storm report, Apr 16, 5:05 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
505 PM CDT THU APR 16 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0502 PM     HAIL             8 W AMARILLO            35.20N 101.96W
04/16/2009  E1.00 INCH       POTTER             TX   BROADCAST MEDIA

            LOVES TRUCK STOP AT INTERSTATE 40 AND ARNOT ROAD

&&

EVENT NUMBER AMA0901277

CK
Local storm report, Apr 16, 5:06 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AMARILLO TX
506 PM CDT THU APR 16 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0458 PM     HAIL             8 W AMARILLO            35.20N 101.96W
04/16/2009  E0.88 INCH       POTTER             TX   EMERGENCY MNGR

            INTERSTATE 40 AND ARNOT ROAD

&&

CORRECTED LOCATION

EVENT NUMBER AMA0901276

CK
Local storm report, Apr 16, 5:08 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
508 PM CDT THU APR 16 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0437 PM     HAIL             2 NW CANYON             35.00N 101.95W
04/16/2009  E1.00 INCH       RANDALL            TX   NWS EMPLOYEE

            HAIL COVERING GROUND

&&

EVENT NUMBER AMA0901279

CK
Local storm report, Apr 16, 5:20 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
520 PM CDT THU APR 16 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             3 NNW WAYSIDE           34.83N 101.57W
04/16/2009  E1.75 INCH       ARMSTRONG          TX   PUBLIC

            HIDDEN FALLS CHURCH CAMP AT THE RIM OF PALO DURO CANYON

&&

EVENT NUMBER AMA0901280

CK
Special weather statement, Apr 16, 5:48 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
548 PM CDT THU APR 16 2009

TXZ006-007-162315-
HARTLEY TX-MOORE TX-
548 PM CDT THU APR 16 2009

...STRONG THUNDERSTORM IN EASTERN HARTLEY AND WESTERN MOORE
COUNTIES...

AT 548 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF FOUR WAY MOVING NORTH AT 45
MPH.

UP TO ONE HALF INCH SIZE HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

LG
Special weather statement, Apr 16, 6:02 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
602 PM CDT THU APR 16 2009

TXZ001-006-011-016-162330-
DALLAM TX-DEAF SMITH TX-HARTLEY TX-OLDHAM TX-
602 PM CDT THU APR 16 2009

...LINE OF STRONG THUNDERSTORMS IN CENTRAL DALLAM...CENTRAL DEAF
SMITH...CENTRAL HARTLEY AND CENTRAL OLDHAM COUNTIES...

AT 601 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM 3 MILES EAST OF WARE...TO 14 MILES
EAST OF ROMERO...TO 15 MILES WEST OF HEREFORD...MOVING NORTH AT 15
MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER...WIND GUSTS AROUND 50 MPH AND
VERY HEAVY DOWNPOURS ARE POSSIBLE WITH THIS LINE OF STORMS.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

PEOPLE IN CENTRAL DALLAM...CENTRAL DEAF SMITH...CENTRAL HARTLEY AND
CENTRAL OLDHAM COUNTIES...INCLUDING THE CITY OF DALHART...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY...LISTEN FOR WARNINGS AND
REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

JOHNSON

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 4:25 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Potter, Randall65 min
Apr 16, 5:00 PM CDTSevere Thunderstorm WarningAMAOldham, Potter, Randall49 min
Apr 16, 5:16 PM CDTSevere Thunderstorm WarningAMAArmstrong, Randall59 min

Nearby

Severe Thunderstorm Warnings in Texas, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.